MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. MONOJECT; MONOJECT HYPODERMIC SAFETY NEEDLE 25G*1"

SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. MONOJECT; MONOJECT HYPODERMIC SAFETY NEEDLE 25G*1"
Model Number 1182510
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 10/09/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
"the customer reported that a cma implemented the safety cap on the syringe by pushing the safety cap against the table.The cma then went to set the syringe on the table with their right hand and with their left hand grabbed a band-aid for the patient.The cma was stuck on the left-hand forefinger with the needle.It was stated that after the stick, the needle had unscrewed and the vaccine's pre-filled syringe fell to the floor and that is when the cma noticed that the needle had apparently bent separating from the safety cap and had malfunctioned allowing the needle to not be protected by the safety cap.Anecdotally, the customer reported that this event occurred on numerous instances.Specific incident information was not provided however they stated that when you close the safety cap, it actually just bends the needle.The needles do not fit properly into their syringes, and it is impossible to tighten them, and they often come unscrewed and fall off.The plastic safety cap also breaks off easily or gets bent when moving it out of the way to give an injection.Multiple staff members have had exposures due to needle pokes or near misses.They stated this is really unacceptable and a major safety concern for their staff who are frequently working with viremic hiv patients.Additionally, they stated that the safety doesn't always engage well, the needle is more likely to dislodge from the hub than other products, and the needles are more likely to bend.".
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct brand name provided in the initial mdr [3014312726-2024-00322].The previously reported was incorrect.The correct brand name is monoject.There is no evidence of quality issue associated with this complaint based on the archive sample analysis.

Brand Name
MONOJECT
Common Device Name
MONOJECT HYPODERMIC SAFETY NEEDLE 25G*1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA.
311 s wacker dr, suite 4100
chicago IL 60606
Manufacturer Contact
jarryd franklin
no. 758, 5th binhai road
binhai industrial park
longwan ,wenzhou,, zhejiang province, IL 
CH  
MDR Report Key22035465
Report Number3014312726-2024-00322
Device Sequence Number8655767
Product Code FMI
UDI-Device Identifier10884521544680
UDI-Public(01)10884521544680
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2026
Device Model Number1182510
Device Lot Number02105125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown